# SDR UIEA2021040900869

- Difficulty date: April 9, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,730 hours, 22,020 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 033638
- Part serial: DY7749
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT MX AFT DET FAN, T/S PER FIM 26-16 FT 812, #1 FAN INOP.( TRANSFERRED TO MEL 26-16-01-03-01, CAT C, MDDR 145049. DUE 19APR21 JT 05:26Z.  LP 1254413: REPLACED NBR 1 AFT CARGO SMOKE DET FAN IAW AMM 26-16-02. OPS CK GOOD.
